Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Goodness of fit test for ergodic diffusion process

Authors: Ilia Negri Yoichi Nishiyama
Publish Date: 2008/01/12
Volume: 61, Issue: 4, Pages: 919-
PDF Link

Abstract

A goodness of fit test for the drift coefficient of an ergodic diffusion process is presented The test is based on the score marked empirical process The weak convergence of the proposed test statistic is studied under the null hypothesis and it is proved that the limit process is a continuous Gaussian process The structure of its covariance function allows to calculate the limit distribution and it turns out that it is a function of a standard Brownian motion and so exact rejection regions can be constructed The proposed test is asymptotically distribution free and it is consistent under any simple fixed alternative


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: